Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Dizziness, fainting episode, feeling hot, chills, cold, itchy throat. Taking ibuprofen. Treatment?

a couple days ago i got really dizzy out of nowhere then i walked down the steps and fell to the floor. i got back up and started to feel alil better as time went on. i went to sleep that night and i constantly kept feeling hot then i would have the chills. i took some ibuprofen and some stuff for cold and itchy throat . i constantly had to spit that night which made it difficult to sleep. now i have just continued to spit and fel fatigued at times.
Asked On : Mon, 3 Sep 2012
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Fever with chills has to be evaluated for typhoid, malaria and urinary tract infection(either of them).So I suggest you to take opinion of physician as early as possible.Taking ibuprofen might not help you although it is an analgesic/antipyretic but leaves the underlying infection untreated.Get well soon.Hope I have answered your question.
Answered: Sat, 5 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor